BibTeX record journals/tfs/LendekBS09

download as .bib file

@article{DBLP:journals/tfs/LendekBS09,
  author    = {Zs{\'{o}}fia Lendek and
               Robert Babuska and
               Bart De Schutter},
  title     = {Stability of Cascaded Fuzzy Systems and Observers},
  journal   = {{IEEE} Trans. Fuzzy Systems},
  volume    = {17},
  number    = {3},
  pages     = {641--653},
  year      = {2009},
  url       = {https://doi.org/10.1109/TFUZZ.2008.924353},
  doi       = {10.1109/TFUZZ.2008.924353},
  timestamp = {Wed, 25 Sep 2019 17:59:50 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tfs/LendekBS09},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics